# SDR SIMA20170425002

- Difficulty date: April 25, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 32,776 hours, 28,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT STRIP INOP, FOUND DURING CLOSE UP. REMOVED AND REPLACED NR 3 EMERGENCY LIGHT STRIP IAW 33-50-12. OPS CHK GOOD.
